Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 698645, 15 pages
http://dx.doi.org/10.1155/2013/698645
Research Article

Genetic Algorithm for Biobjective Urban Transit Routing Problem

1Department of Mathematics, Faculty of Science, Universiti Putra Malaysia, (UPM), 43400 Serdang, Selangor, Malaysia
2Institute for Mathematical Research, Universiti Putra Malaysia, (UPM), 43400 Serdang, Selangor, Malaysia
3Nottingham University Business School, University of Nottingham Malaysia Campus, Jalan Broga, 43500 Semenyih, Selangor, Malaysia

Received 14 June 2013; Revised 21 October 2013; Accepted 21 October 2013

Academic Editor: Julián López-Gómez

Copyright © 2013 J. S. C. Chew et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. S. C. Chew, L. S. Lee, and H. V. Seow, “Genetic Algorithm for Biobjective Urban Transit Routing Problem,” Journal of Applied Mathematics, vol. 2013, Article ID 698645, 15 pages, 2013. https://doi.org/10.1155/2013/698645.